Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is sore thigh, nausea with slight fever after shot of kenolog normal?

Hello, I had a Left Hip joint MRI Arthrogram along with a Shot of Kenolog administered yesterday. Today my inner thigh is rather sore. I also feel a slightly nauseated and my face is quite red and warm, with the left side being worse. I have a fever as well. The Doctors were aware of my allergies to Sulfa and a minor allergy to lobster. I was wondering if these symptoms were normal for this type of procedure or if i should seek medical attention? Thank you!
Tue, 22 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Sulfa allergy is not related to your dye injected for MRI arthrogram. Kenolog is a corticosteroid injection injected to reduce the pain have an impact on immunity. If you feel any difficulty in breathing, visit the Emergency room. Take analgesics and anti-pyretics for your symptoms. NSAIDs may help you against the acute inflammation. Drink plenty of fluids to maintain the hydration.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Arthrogram


Is sore thigh, nausea with slight fever after shot of kenolog normal?

Hi, Sulfa allergy is not related to your dye injected for MRI arthrogram. Kenolog is a corticosteroid injection injected to reduce the pain have an impact on immunity. If you feel any difficulty in breathing, visit the Emergency room. Take analgesics and anti-pyretics for your symptoms. NSAIDs may help you against the acute inflammation. Drink plenty of fluids to maintain the hydration. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician